# SDR 95ZZZX3045

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3023401
- Condition: Mismanufactured
- Location: Ct Disk
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART WAS RECEIVED FROM PWC AND WAS FOUND INCOMPLETE RIVET SLOT NOT CHAMFERED ON LEADING EDGE SIDE.  PART RETURNED TO PWC FOR CREDIT.
